# SDR SWAA2021072122785

- Difficulty date: October 13, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AFT CARGO PIT AT STA 947 RBL 24 TO LBL 13; W/L 156 / FLOOR SUPPORT AT STA 947 HAS CORROSION ' OUT OF LIMITS' 090 MATERIAL LOSS ALLOWED ON AFT SUPPORT IAW SRM 51-10-02-0G-0 LOCATED AND DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0 ALSO BOEING DWG 149A8117 REV - INSTALLED IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 149A8117 CIC'ED AREA IAW AMM 51-21-91-620-802
